# SDR SWAA2022042086835

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H EMERGENCY EXIT DOOR HANDLE IS CRACK / [01] REMOVED AND REPLACED R/H EMERGENCY EXIT DOOR HANDLE ASPER B737-700 AMM 52-22-51-000-801;[02] VERIFIED STEP 1
